# SDR HNAA0500006

- Difficulty date: January 29, 2005
- Submitted: January 29, 2005
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- Aircraft time: 41,885 hours, 46,691 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 85320056107
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND WIDESPREAD CORROSION ON STR 31S.  DUE TO WIDE SPREAD DAMAGE, DECISION WAS MADE TO REMOVE ENTIRE STR SECTION FROM X182 TO F /SPAR FS (X387) FOR CONVENIENCE.  THIS IS A MAJOR REPAIR.  REPAIR DONE IAW PIEDMONT E0 8-53-05-0023.
